# SDR CA150408019

- Difficulty date: February 26, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Engine: Pwa JT15D4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Stage of operation: TX
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: D

## Discrepancy

(CAN) ENGINE FLAMED OUT WHILE TAXIING BACK TO RAMP AFTER COMPLETION OF FLIGHT.
